Salvy, Bruno and Shackell, John (1998) Symbolic asymptotics: Functions of two variables, implicit functions. Journal of Symbolic Computation, 25 (3). pp. 329-349. ISSN 0747-7171. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
A number of recent papers have been concerned with algorithms to decide the limiting behaviour of functions of a single variable. Here we make a corresponding study of a class of functions of two variables, namely the exp-log functions. As in the one-variable case, we need to make certain assumptions regarding the handling of constants. Two of the main tools in the one-variable case are Hardy fields and nested forms. Here, we show how to compute some asymptotic estimates for two-variable exp-log functions. This method is then used to give an algorithm for computing the nested forms of real implicit functions.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Tara Puri|
|Date Deposited:||04 Jul 2009 00:44|
|Last Modified:||06 Jun 2014 14:03|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/17095 (The current URI for this page, for reference purposes)|